# SDR UPS96220471

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, FOUND CORROSION ON FRAME AT STA 360, WL 50, LBL 25 TO RBL 25 AND STRINGER TIE AT RT STR NR 22, STA 360.  CORROSION REMOVAL WAS BEYOND LIMITS ON STRINGER TIE AT STR 22R.  REPLACED STR TIE PER 53-10-02, 53-10-03, 51-10-06, MM 51-20-151.
